MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD

ABBOTT DURATA STS OPTIM ACTIVE FIXATION; DEFIBRILLATION LEAD
Model Number 7121/65
Medical Device Problem Codes Fracture (1260); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During follow-up, noise leading to oversensing and the delivery of inappropriate high voltage therapy was observed on the right ventricular (rv) lead.Lead damage was suspected but was not confirmed visually.The rv lead was explanted and replaced to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported events of lead fracture and noise resulting in oversensing and inappropriate high voltage therapy were not confirmed.As received, a partial lead was returned in two pieces.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15043591
Report Number2017865-2022-15448
Device Sequence Number12046885
Product Code LWS
UDI-Device Identifier05414734503785
UDI-Public05414734503785
Combination Product (Y/N)Y
Initial Reporter CountryLU
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model Number7121/65
Device Catalogue NumberPM3210
Device Lot Number2903938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown